# SDR 2002FA0000795

- Difficulty date: June 6, 2002
- Submitted: June 28, 2002
- Operation: General aviation
- Aircraft: N86076
- Make and model: Cessna 337D
- Aircraft serial: 3371067
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Circuit Breaker
- Part number: S13602AL
- Condition: Failed
- Location: Cowl Flap Sys
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FAILED INTERNALLY WITHOUT TRIPPING.  CAUSED OPEN CIRCUIT TO COWL FLAP MOTORS.  FAILURE OCCURRED DURING GROUND MAINTENANCE.  NEED TO IMPROVE QUALITY CONTROL IN PRODUCTION.
